# SDR SWAA2023101101375

- Difficulty date: September 16, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH TRANSITION ANGLE HAS CORROSION FROM STA 727C-727D<[01] REMOVED CORROSION; MAX MATERIAL REMOVED .006 ORIGINAL THICKNESS .040. OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] CUT AND REMOVED DAMAGED R/H TRANSITION ANGLE; STA 727+4 TO STA 727F+10 PER SRM 53-00-53-2R-5.;[03] FABRICATED REPAIR PART; LOCATED AND DRILLED; ALODINED AND PRIMED ALL WORK IAW SRM 53-00-53-2R-5;[04] INSTALLED BONDED NUT PLATES IAW SRM 51-40-10 @ 0200 21 SEP 2023.;[05] C/W INSPECTION FOR C/A 1. 2. 3. AND 4.;[06] C/W RII INSPECTION C/A 3. 4.;[07] OK TO INSTALL;[08] INSTALLED REPAIR IAW SRM 53-00-53-2R-5.;[09] INSTALLED RH REPAIRED TRANSITION ANGLE @STA 727+4 TO STA 727F +10 IAW SRM 53-00-53-2R-5.;[10] INSPECTED WORK ACCOMPLISHED IN C/A #9 (RII);[11] REMOVED AND REPLACED R/H TRANSITION ANGLE SECTION; STA 727+4 TO STA 727F+10 PER SRM 53-00-53-2R-5.;[12] VERIFIED SIGNOFFS COMPLETED NUT PLATE BONDING TEST
